# SDR YENA20160620557

- Difficulty date: June 20, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 40,947 hours, 14,164 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON AFT CARGO DOOR SEAL REST NEAR THE 2ND LATCH SPOOL FROM THE FWD END.  R & R AFT CARGO CENTER SEAL REST IAW SRM 51-41-01.
